MathSciNet Relay Station
MathSciNet bibliographic data
MR2097610 46L05 (46L35)
Perera, Francesc; Rørdam, Mikael AF-embeddings into $C^*$-algebras of real rank zero. J. Funct. Anal. 217 (2004), no. 1, 142–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement